sexologist-icon

Femilon side effects

My friend wants to use femilon this month ...i wanted to kno what are its side effects?! She already used emergencybcontraceptive pills(idoz-72 and m-pill) for 3 times in last 4 months and i want to know whether using femilon is safe?! Also will she face any long term disability like infertility?!
views-icons 258 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Femilon side effects

doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
Femilon is safe low dose contraceptive. Ideally using ipill so frequently is not good because it has a very high dose causing disturbing effect on menstrual cycle. It's better she shifts to a proper contraceptive. Femilon is a good choice
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
After your friend stop taking the pill, she may have only a two-week delay before she ovulate again...so no infertility she can relax on that part...side effects as nausea, headache, increased vaginal discharge , bleeding, fatigue, decreased libido, vaginal dryness...tell her to consult nearest gynecologists for clinical examination they will advice her best contraceptive after examination.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO